# SDR ASAA2025111162583

- Difficulty date: November 11, 2025
- Submitted: November 25, 2025
- Operation: Air carrier
- Aircraft: N549AS
- Make and model: Boeing 737-8FH
- Aircraft serial: 30824
- Aircraft time: 68,466 hours, 24,432 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Web
- Part number: 146A81236
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO PIT THRESHOLD WEB HAS CORROSION. GROUNDED - YES. EVALUATED AFT CARGO THRESHOLD WEB, ORIGINAL THICKNESS .045, REMOVED .024, REMAINING .021, FOUND TO BE OUT OF LIMITS IAW SRM 53-60-15-1A-1 REMOVED DAMAGED THRESHOLD WEB IAW SRM 51-40-02 LOCATED AND DRILLED AND INSTALLED NEW THRESHOLD WEB PN-146A8123-25 PO- 1137048.2 IAW SRM 51-40-05 AND DWG 146A8340 REV - AND DWG 146A8340 REV G.
